Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 90, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Oct 29, 2009, 9:42 PM CDT for 7 counties in Missouri. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2009, 9:42 PM CDT (02:42 UTC)
- Expired
- Oct 30, 2009, 6:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, MO, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 121 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 12:01 AM CDT | HEAVY RAIN 1.5 | 2 N Fredericktown, MO | STORM TOTAL. DITCHES AND LOW WATER CROSSING BANKFUL....MOST ROADWAYS PASSSABLE.. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 300242
FFWLSX
MOC055-093-123-179-186-187-221-301130-
/O.NEW.KLSX.FF.W.0090.091030T0242Z-091030T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
IRON COUNTY IN SOUTHEAST MISSOURI...
MADISON COUNTY IN SOUTHEAST MISSOURI...
REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 630 AM CDT FRIDAY
* AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL MOVING TOWARD THE WARNED AREA. AN
ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS EXPECTED OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTHONIES MILL...BISMARCK...BONNE TERRE...BOURBON...CUBA...
DESLOGE...FARMINGTON...FREDERICKTOWN...IRONTON...LEADWOOD...
POTOSI...STE. GENEVIEVE...STEELVILLE...ANNAPOLIS...ARCADIA...
BELLEVIEW...BIXBY...BLOOMSDALE...BUCKHORN...BUNKER...CHERRYVILLE...
COFFMAN...COURTOIS...ELLINGTON...GARWOOD...GLOVER...IRON
MOUNTAIN...IRONDALE...JUNCTION CITY AND KNOB LICK.
FLASH FLOODING HAS ALREADY BEEN REPORTED IN CRAWFORD COUNTY AT
HIGHWAY N...AND ROUTE C AND F ARE CLOSED IN IRON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3706 9097 3720 9114 3750 9122 3751 9132
3759 9132 3759 9117 3769 9117 3770 9132
3778 9132 3779 9154 3821 9154 3821 9078
3800 9061 3812 9025 3796 8996 3787 8994
3765 9015 3732 9015 3727 9074 3705 9079
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 7:00 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Oct 29, 7:00 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT THU OCT 29 2009
.DISCUSSION...
/344 PM CDT THU OCT 29 2009/
RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.
FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.
OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.
FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.
AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.
MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.
EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.
BYRD
&&
.AVIATION...
/651 PM CDT THU OCT 29 2009/
FOR THE 00Z TAFS...
IFR/LIFR CONDITIONS WITH SOUTHEAST WINDS WILL CONTINUE TO PREVAIL
ACROSS THE REGION TONIGHT. PERIODS OF RAIN AND
THUNDERSTORMS...HEAVY RAIN AT TIMES...WILL AFFECT THE ENTIRE AREA
THROUGH AT LEAST 12Z FRIDAY MORNING. RAIN COULD HANG ONTO PARTS OF
SOUTHEAST MISSOURI/SOUTHWEST ILLINOIS THROUGH MUCH OF THE
AFTERNOON TOO. SHOULD SEE CONDITIONS IMPROVE TO MVFR AS THE WINDS
TURN TO THE SOUTHWEST BEHIND THE COLD FRIDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 29, 6:00 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 600 PM CDT THU OCT 29 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR THE AREA UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AT 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Oct 29, 8:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD EDINA 40.17N 92.18W
10/29/2009 KNOX MO LAW ENFORCEMENT
RTE F AND HWY 151 CLOSED NEAR NOVELTY
&&
EVENT NUMBER LSX0900301
CARNEYLocal storm report, Oct 29, 9:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN MONTICELLO 40.12N 91.71W
10/29/2009 E1.50 INCH LEWIS MO LAW ENFORCEMENT
HWY 16 WEST OF THE SUGAR CREEK BRIDGE...WATER REPORTED
ON ROAD
&&
EVENT NUMBER LSX0900302
CARNEYLocal storm report, Oct 29, 9:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN MONTICELLO 40.12N 91.71W
10/29/2009 E1.50 INCH LEWIS MO LAW ENFORCEMENT
WATER COVERING HWY 81 0.5 MILE NORTH OF ROUTE E
&&
EVENT NUMBER LSX0900303
CARNEYLocal storm report, Oct 29, 9:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN 11 SW ST. CLAIR 38.24N 91.12W
10/29/2009 M1.90 INCH FRANKLIN MO PARK SERVICE
MEASURED AT MERAMEC CAVERN STATE PARK
&&
EVENT NUMBER LSX0900304
MILLERLocal storm report, Oct 29, 9:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0907 PM FLASH FLOOD 5 SSE CLARENCE 39.68N 92.22W
10/29/2009 SHELBY MO DEPT OF HIGHWAYS
STATE ROUTE DD CLOSED DUE TO FLOODING
&&
EVENT NUMBER LSX0900305
CARNEYLocal storm report, Oct 29, 9:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0913 PM FLASH FLOOD 5 SW SHELBINA 39.64N 92.11W
10/29/2009 MONROE MO DEPT OF HIGHWAYS
STATE ROUTE A CLOSED DUE TO FLOODING
&&
EVENT NUMBER LSX0900306
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:59 PM CDT | River Flood Warning | LSX | Osage | 40 hr |
| Oct 29, 7:59 PM CDT | River Flood Warning | LSX | Cole | 48 hr |
| Oct 29, 8:47 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 6 hr |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Oct 29, 9:39 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Pike and 5 more | 9 hr |
| Oct 29, 9:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 5 hr |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford | 44 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford, Washington | 58 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 13 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Oct 30, 2:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 12 hr |
| Oct 30, 2:29 AM CDT | River Flood Warning | LSX | Lincoln | 5 days |
| Oct 30, 4:27 AM CDT | River Flood Warning | LSX | Lewis, Osage | 6 days |
| Oct 30, 6:25 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 12 more | 12 hr |
| Oct 30, 8:06 AM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Franklin, Warren | 59 hr |
| Oct 30, 12:12 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Oct 30, 2:48 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 24 hr |
| Oct 30, 6:30 PM CDT | River Flood Warning | LSX | Osage | 4 days |
| Oct 30, 6:42 PM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 9 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.